# SDR ABXA020348

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 71,401 hours, 23,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 2024
- Condition: Discharged
- Location: Cabin
- Part time: 576 hours, 508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DIM WHEN PERFORMED CHECK FOR (A) CHECK. REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW MM.
